RA/D and Diabetes

Hi everyone, the nurse at my GP's Clinic called me yesterday to discuss coming in to have a blood test find out if I have related steroid diabetes.

I have had cellulites for some time now and on my second course of antibiotics. I had one infusion in June which made me feel so much better.I still had flare ups but they weren't as bad and didn't last as long. Because I am on antibiotics I am unable to have another infusion until I have finished taking the antibiotics.

What I would like to know is, has anyone else had steroid related diabetes?

The nurse is also using the same side effects to RA. I am having a blood test on Monday to find out. Nice birthday present!!

I would appreciate any advice or your thoughts if you have experienced the same.

Hope everyone is keeping well, I am off to the hairdressers to have colour put in my hair, hopefully that will cheer me up.

Take care, Sue xx

2 Replies

  • Hi angel-delight

    I have put a link to an article on diabetes.co.uk about steroid related diabetes for you to look at:


    You may find it interesting to read


    Beverley (NRAS Helpline)

  • Hello Beverley,

    Thank you for sending me the link, I found it very interesting and I have printed off the 7 day meal plan plus the information on Type 2 diabetes.

    I appreciate your help.

    Take care, Susan.

You may also like...